# SDR RU3A1113

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 12,592 hours, 6,621 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Part number: 1013690231
- Part serial: 3523
- Condition: Defective
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT 16000 MSL, RIGHT PROP PITCH ANNUNCIATOR ILLUMINATED.  NO OTHER INDICATIONS ON INSTRUMENTS.  NO AFFECTS ON AIRCRAFT HANDLING WERE DETECTED IN FLIGHT.  CREW ELECTED TO RETURN TO HOME BASE.  IN ANTICIPATION OF POSSIBLE ASYMMETRIC THRUST ON LANDING, DECLARED EMERGENCY SO THAT EMERGENCY EQUIPMENT WOULD BE STANDING BY.  LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED DEFECTIVE RIGHT PROP PROXIMITY SWITCH.
